# SDR AALA20130515106

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 37,100 hours, 17,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1485 CANT FRAME CRACKED BELOW STAIR RETENTION ACTUATOR.  ACCOMPLISHED REPAIR ON 1485 CANT FRAME PER AARD 53-10-00-33.
